# SDR AWXA200600441

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4058
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C8 CHECK DISCOVERED THE LT LEADING EDGE INBOARD SLAT, INBOARD OF THE NR 1 ENGINE, SHOWS MULTIPLE SIGNS OF DELAMINATION PRESENT.  MAINTENANCE REPAIRED THE DELAMINATED AREAS ON LT LEADING EDGE INBOARD SLAT, INBOARD OF THE NR 1 ENGINE, USING RESIN AND GLASS IAW BOEING 757-200 SRM 51-70-06-0G.  *S/D*  WILL BE SENT WHEN RECEIVE REPAIR INFO.
